# SDR DALA2015071104295

- Difficulty date: July 10, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED OF RUDDER TAB CORRODED.  THE RUDDER TAB WAS REPAIRED IAW SRM 51-70-1A, PAR 23.
